CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Periodic points and normal families concerning multiplicity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 3, 页码: 535-552
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:9/0  |  Submit date:2019/03/11
normality  iteration  periodic points  35D45  
periodicpointsandnormalfamiliesconcerningmultiplicity 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 3, 页码: 535
Authors:  Deng Bingmao;  Fang Mingliang;  Wang Yuefei
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
单位圆内允许亚纯函数的唯一性 期刊论文
中国科学a辑数学, 1998, 卷号: 028, 期号: 012, 页码: 1074
Authors:  方明亮
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
onuniquerangesetsformeromorphicorentirefunctions 期刊论文
actamathematicasinicanewseries, 1998, 卷号: 14, 期号: 4, 页码: 569
Authors:  Fang ML(方明亮);  Guo H(郭辉)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
picardvaluesandnormalfamiliesofmeromorphicfunctionswithmultiplezeros 期刊论文
actamathematicasinicanewseries, 1998, 卷号: 14, 期号: 1, 页码: 17
Authors:  Wang YF(王跃飞);  Fang ML(方明亮)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
涉及零点重数的亚纯函数的值分布 期刊论文
数学学报, 1998, 卷号: 041, 期号: 004, 页码: 743
Authors:  方明亮;  王跃飞
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
关于gross问题的一个注记 期刊论文
数学年刊a辑, 1997, 卷号: 001, 期号: 005, 页码: 563
Authors:  方明亮;  徐万松
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10